Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Cause for scab like marks all over body?

Hello. I have been getting small marks that look like scabs on my body for about 6 months now. It started on my back then went away after about a month and a half. Then I saw even smaller ones on my right arm , they went away then some were on my chest and currently there are two by my wrist . They don t hurt but they seem to appear out of nowhere. When I scratch them really hard, they fade a bit but don t fully go away. I m 23 and my health is pretty good from what I know.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Your skin lesion might be parapsoriasis or anything else. It is hard to diagnose your skin condition without clinical examination.
You also need a skin biopsy for histopathology to confirm your diagnosis.
You should visit a dermatologist/ us with biopsy report.
It is unwise to take any medication before diagnosis is confirmed.
with regards,
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor